# SDR DALA2022020400737

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,126 hours, 22,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOWS: HOLE#12 GOUGE ON SKIN AT 1 CLOCK POS , GOUGE ON FITING LOWER EDGE AT 11 CLOCK POS ; HOLE#13 SCRATCHES ALL AROUND SKIN BORE , SCRATCHES ON FITTING BTW 12 TO 3 CLOCK POS ; HOLE #14 SCRATCHES ON SKIN AT 10 CLOCK POS ; HOLE #15 SCRATCH ON FITTING BTW 12 TO 1 CLOCK POS ; HOLE #17 SCRATCH ON SKIN BTW 12 AND 1 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00241: CORROSION OPEN HOLES AT LH ENG DRAG FTG WERE REPAIRED (PERMANENT REPAIR) WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 583990-14AD REV. C. SECTION VI AND ETI-57-21-567 REV 17. (2106689)
